# SDR AALA2009060100004

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FIRST CLASS GALLEY BIDIRECTIONAL FLOOD LIGHT INOPERATIVE.  REPLACED WIRE FOR FIRST CLASS GALLEY BIDIRECTIONAL FLOOD LIGHT.
